# SDR ABXA000047

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 591014119
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD LOWER CARGO DOOR PAN AND SKIN CRACKED.  REPAIRED IAW REA D95235065 AND SRM 52-05 FIGURE 50 SHEET 2.
